|HIV and the Colon - Polypss
Oct 22, 2004
I have been living with HIV for 8 years. I'v been on Combivir and Viramune for 6 years with exellent results (CD-4 700 range, Viral load undectectable 5 1/2 years) I just had a colonostopy and they found a polyp, (no family history of colon cancer) Is their any evidence of issues with the colon related to HIV or the meds listed above. I have an Apppointment Nov. 1st to find out the lab results of the polyp. Thanks for you input.
Response from Dr. Henry
I have seen no good data suggesting that HIV or any of the HIV drugs has a major impact on polyp development (which is a common condition in the general population). KH
hiv med rash
Trizivir and norvir
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.